# SDR UIEA2017120802376

- Difficulty date: December 7, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 95,362 hours, 17,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Upper Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D FLOOR MOUNT EMERGENCY LIGHT AT L & R DOOR PADS LOOSE( LOCATED AND RE SECURED LOOSE PADS AT U/D FLOOR MOUNTED EMERGENCY LIGHT AT EMERGENCY DOOR. PER AMM 20-30-01-802-001 )
